# SDR SWAA2022050301443

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737
- Aircraft serial: 30630
- Aircraft time: 57,310 hours, 38,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CAME OUT OF ITS HOLDER / [01] RESEATED FWD ENTRY DOOR SLIDE PER AMM 25-66-01
